Doctor insights on:
Use Of Coumadin And Remicade
I am on warfarin and getting remicade (infliximab) infusions every 6 weeks. How will the remicade (infliximab) affect my inr?
My INR is 3.3. I accidentally took a double dose of Coumadin today, i.e. an extra 10mg. I have been taking 10mg every day except 5mg one day each week?
Bleeding: Excessive bleeding is the danger of too much coumadin (warfarin). Bleeding into the skin can cause bruising and pain. Into muscle can cause a hematoma and stiffness and could lead to a compartment syndrome. Into a joint, can cause swelling, stiffness, and pain. In the stomach and intestines, can anemia and gastrointestinal bleeding black, tarry stools and diarrhea. Into brain can cause a stroke. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Use of heparins and remicade
- Use of anticoagulant medications and remicade
- Ask a doctor a question free online
- What are the effects of long term coumadin use?
- Remicade allergy
- Remicade not working
- Remicade and bleeding
- Talk to a cardiologist online